Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 76, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 76, Number 6 (1970)
PDF
Bull. Amer. Math. Soc. 76 (1970)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 76, Number 6 (1970)
PDF
Bull. Amer. Math. Soc. 76 (1970)
Polytopes, graphs, and complexes
Branko Gr├╝nbaum PDF
Bull. Amer. Math. Soc. 76 (1970), 1131-1201
Vector fields and Gauss-Bonnet
Paul F. Baum PDF
Bull. Amer. Math. Soc. 76 (1970), 1202-1211
Higher derivations and automorphisms of complete local rings
Nickolas Heerema PDF
Bull. Amer. Math. Soc. 76 (1970), 1212-1225
The June meeting in Tacoma
R. S. Pierce PDF
Bull. Amer. Math. Soc. 76 (1970), 1235
Structure of incidence algebras and their automorphism groups
Richard P. Stanley PDF
Bull. Amer. Math. Soc. 76 (1970), 1236-1239
Surfaces of least area with partially free boundary on a manifold satisfying the chord-arc condition
Johannes C. C. Nitsche PDF
Bull. Amer. Math. Soc. 76 (1970), 1240-1245
The nonfinite type of some ${\text {Diff}}_0 M^n$
P. L. Antonelli, D. Burghelea and P. J. Kahn PDF
Bull. Amer. Math. Soc. 76 (1970), 1246-1250
Self-intersections in continuous random walk
Z. A. Melzak PDF
Bull. Amer. Math. Soc. 76 (1970), 1251-1252
Conformality and isometry of Riemannian manifolds to spheres
Chuan-Chih Hsiung and Louis W. Stern PDF
Bull. Amer. Math. Soc. 76 (1970), 1253-1256
Characterizing circular-arc graphs
Alan Tucker PDF
Bull. Amer. Math. Soc. 76 (1970), 1257-1260
Smoothings and homeomorphisms for Hilbert manifolds
Dan Burghelea and David Henderson PDF
Bull. Amer. Math. Soc. 76 (1970), 1261-1265
Intrinsically ergodic systems
B. Weiss PDF
Bull. Amer. Math. Soc. 76 (1970), 1266-1269
On the average order of ideal functions and other arithmetical functions
Bruce C. Berndt PDF
Bull. Amer. Math. Soc. 76 (1970), 1270-1274
A short proof of a theorem of Barr-Beck
Y.-C. Wu PDF
Bull. Amer. Math. Soc. 76 (1970), 1275-1276
A characterization theorem for cellular maps
William Haver PDF
Bull. Amer. Math. Soc. 76 (1970), 1277-1280
Restriction to a parabolic subgroup and irreducibility of degenerate principal series of ${\text {Sp}}\left ( {2, C} \right )$
Kenneth I. Gross PDF
Bull. Amer. Math. Soc. 76 (1970), 1281-1285
The $K$-span of a Riemann surface
Myron Goldstein PDF
Bull. Amer. Math. Soc. 76 (1970), 1286-1287
Girths and flat Banach spaces
R. E. Harrell and L. A. Karlovitz PDF
Bull. Amer. Math. Soc. 76 (1970), 1288-1291
Boundary values of holomorphic functions
Elias M. Stein PDF
Bull. Amer. Math. Soc. 76 (1970), 1292-1296
The Vitali-Hahn-Saks and Nikodym theorems for additive set functions
R. B. Darst PDF
Bull. Amer. Math. Soc. 76 (1970), 1297-1298
$L_p$ embedding and nonlinear eigenvalue problems for unbounded domains
Melvyn S. Berger and Martin Schechter PDF
Bull. Amer. Math. Soc. 76 (1970), 1299-1302
Toeplitz operators in a quarter-plane
Gilbert Strang PDF
Bull. Amer. Math. Soc. 76 (1970), 1303-1307
Representing a meromorphic function as the quotient of two entire functions of small characteristic
Joseph Miles PDF
Bull. Amer. Math. Soc. 76 (1970), 1308-1309
The order of the image of the $J$-homomorphism
Mark Mahowald PDF
Bull. Amer. Math. Soc. 76 (1970), 1310-1313
Equivariant dynamical systems
Mike Field PDF
Bull. Amer. Math. Soc. 76 (1970), 1314-1318
Kernel functions and parabolic limits for the heat equation
John T. Kemper PDF
Bull. Amer. Math. Soc. 76 (1970), 1319-1320
Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a $W^*$-algebra point of view
Martin E. Walter PDF
Bull. Amer. Math. Soc. 76 (1970), 1321-1325
Hilbert cube manifolds
T. A. Chapman PDF
Bull. Amer. Math. Soc. 76 (1970), 1326-1330
Index to volume 76
PDF
Bull. Amer. Math. Soc. 76 (1970), 1331-1338
Addendum to: The variational theory of geodesics
Richard Sacksteder PDF
Bull. Amer. Math. Soc. 76 (1970), 1339
Addendum, Volume 76
PDF
Bull. Amer. Math. Soc. 76 (1970), 1339
Statement of ownership, management and circulation
Lincoln K. Durst PDF
Bull. Amer. Math. Soc. 76 (1970), 1340

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Introduction to function algebras, by A. Browder.
Uniform algebras, by T. W. Gamelin.
Algèbres de fonctions et espaces de Hardy, by G. Lumer.
Reviewer: M. Rabindranathan
Review information PDF
Bull. Amer. Math. Soc. 76 (1970), 1226-1230
Mordell, Diophantine equations, by L. J. Mordell.
Reviewer: Serge Lang
Review information PDF
Bull. Amer. Math. Soc. 76 (1970), 1230-1234